Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 85, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 25, 2019, 7:05 PM CDT for 4 counties in Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2019, 7:05 PM CDT (00:05 UTC)
- Expired
- May 25, 2019, 7:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Beckham County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 99 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:24 PM CDT | Tornado Watch | SPC | 7 hr |
| May 25, 6:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 12.6
The text
As transmitted.
810
WFUS54 KOUN 260005
TOROUN
OKC009-055-075-149-260045-
/O.NEW.KOUN.TO.W.0085.190526T0005Z-190526T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
705 PM CDT Sat May 25 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Western Washita County in western Oklahoma...
Northwestern Kiowa County in southwestern Oklahoma...
Northeastern Greer County in southwestern Oklahoma...
Southeastern Beckham County in western Oklahoma...
* Until 745 PM CDT.
* At 705 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Carter, moving northeast at 30 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Burns Flat, Sentinel, Dill City, Carter, Rocky, Willow, Retrop and
Brinkman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3543 9914 3509 9888 3497 9956 3516 9962
TIME...MOT...LOC 0005Z 243DEG 28KT 3514 9947
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
BRB3 follow-up statements
955
WWUS54 KOUN 260015
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
715 PM CDT Sat May 25 2019
OKC009-055-075-149-260045-
/O.CON.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Washita OK-Kiowa OK-Greer OK-Beckham OK-
715 PM CDT Sat May 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
WASHITA...NORTHWESTERN KIOWA...NORTHEASTERN GREER AND SOUTHEASTERN
BECKHAM COUNTIES...
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Retrop, moving northeast at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burns Flat, Sentinel, Dill City, Carter, Rocky, Willow, Retrop and
Brinkman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3498 9951 3520 9956 3543 9914 3511 9889
TIME...MOT...LOC 0015Z 246DEG 20KT 3515 9943
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
BRB241
WWUS54 KOUN 260024
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
724 PM CDT Sat May 25 2019
OKC009-055-075-149-260045-
/O.CON.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Washita OK-Kiowa OK-Greer OK-Beckham OK-
724 PM CDT Sat May 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
WASHITA...NORTHWESTERN KIOWA...NORTHEASTERN GREER AND EAST CENTRAL
BECKHAM COUNTIES...
At 724 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Retrop, moving east at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burns Flat, Sentinel, Dill City, Carter, Rocky and Retrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3502 9945 3523 9950 3543 9914 3513 9891
TIME...MOT...LOC 0024Z 249DEG 17KT 3517 9937
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
BRB889
WWUS54 KOUN 260037
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
737 PM CDT Sat May 25 2019
OKC055-075-260047-
/O.CAN.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Kiowa OK-Greer OK-
737 PM CDT Sat May 25 2019
...THE TORNADO WARNING FOR NORTHWESTERN KIOWA AND NORTHEASTERN GREER
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3543 9914 3519 9896 3511 9929 3512 9941
3511 9943 3526 9945
TIME...MOT...LOC 0037Z 238DEG 19KT 3523 9930
$$
OKC009-149-260045-
/O.CON.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Washita OK-Beckham OK-
737 PM CDT Sat May 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
WASHITA AND EAST CENTRAL BECKHAM COUNTIES...
At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northeast of Retrop, moving northeast at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Burns Flat, Sentinel, Dill City and Retrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3543 9914 3519 9896 3511 9929 3512 9941
3511 9943 3526 9945
TIME...MOT...LOC 0037Z 238DEG 19KT 3523 9930
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 6:44 PM CDT, 21 minutes earlier.
Area forecast discussion, May 25, 6:44 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Norman OK 644 PM CDT Sat May 25 2019 .DISCUSSION... 00Z TAFs. && .AVIATION... Main issue will be a line of thunderstorms expected to move across the area this evening. Strong winds will be possible with these storms. There will likely also be MVFR ceilings early Sunday morning with the highest chances at KCSM and KWWR. And some non- convective low-level wind shear is expected at most sites early Sunday morning. && .PREV DISCUSSION... /issued 253 PM CDT Sat May 25 2019/ DISCUSSION... The focus today is centered around near-term convective/flooding threats. Little change was made beyond today to the forecast. Latest surface analysis shows decreasing hints of diffuse composite surface boundary somewhere near the Kansas border. Regardless, persistent low-level southerly flow continues to transport moisture northward and is expected to rectify the convectively overturned environment sampled by 12z OUN sounding. The already moist low level environment is probably augmented by moist ground/vegetation some. Nearly all sites across the area have low 70 dew points. On the western extend of anomalous low-level moisture plume and where diabatic heating has been relatively strong, along with influence from eastern upper level trough, storms have developed. Expanding cold pool is likely with thees storms along the northern caprock and growth upscale as they move eastward is expected. This activity has been more expansive with earlier CI than most CAMs indicated, and it seems that a more aggressive timing and spatial coverage of multi-cell clusters and eventually an MCS than the average CAM output shows is warranted. If storms can remain discrete/quasi-discrete before moving into western Oklahoma, there would be a low-end tornado threat. As low-level jet strengthens this evening, low-level shear will increase. By then, cold pool growth should favor linear evolution by then. There may be a tendency for convection to be cold pool dominate, thus limiting the tornado potential. However, similar to last night, we'll have to watch any northwest-southeast oriented segments with cold pool/shear balance for leading edge circulations well into the evening, particularly if topped with radar evidence of an organized/sustained updraft. This displacement last night precluded more substantial QLCS tornado potential. Significant moisture transport vectors and anomalous PWATs will lead to intense rainfall rates. Even with indications of steady forward propagation the ground is quite saturated so even though the duration may not be particularly long, the potential for flooding/flash flooding is higher than typical in this scenario. The trend should be for decreasing intensity with eastward extend and a lessening of both the severe and flood potential later in the night. Sunday night, a similar scenario is expected with diurnally driven activity on the High Plains once again growing up scale and moving east-northeast posing a risk of severe storms and flooding. Given position of synoptic features, it should be confined a little more to the western sections of the area Monday. On Tuesday, western trough ejects northeast and its track suggests at least modest large scale ascent over most of our area supporting convection over a larger portion of the area. Flooding continues to be a concern given antecedent conditions, and the CAPE/shear parameter space will support severe storm potential. Wednesday's potential is a little less certain given tendency for large scale lift to shift northeastward. It may be driven by 1) how much we destabilize in the wake of potential lingering convection the previous night, and 2) position of mesoscale features such as residual boundaries. Right now, the greatest probabilities appear to be across southern portions of the area. The pattern late in the week and especially into next weekend appears to trend back toward to at least some weak western mid- upper troughing and low-level theta-e ridge, with some indication of a east-west quasi-stationary synoptic front just north of us. This would indicate a potentially active convective period continuing with heavy rain/flooding possibly still a concern. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 82 68 83 / 70 10 30 10 Hobart OK 66 81 66 83 / 70 10 40 10 Wichita Falls TX 68 85 68 87 / 60 0 20 10 Gage OK 62 79 62 82 / 70 40 50 20 Ponca City OK 67 83 68 85 / 70 20 40 10 Durant OK 69 85 69 86 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday morning for OKZ004>026-033>038. TX...Flood Watch through Sunday morning for TXZ083-084. &&
Hazardous weather outlook, May 25, 11:26 AM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1126 AM CDT Sat May 25 2019 OKZ004>048-050>052-TXZ083>090-261630- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1126 AM CDT Sat May 25 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and evening. Location... The Enhanced Risk is generally west of a Blackwell, to Enid, to Hobart, to Crowell Texas line. A Slight Risk extends farther east to Stillwater, Purcell, and Wichita Falls. Timing... Severe storms could move into western Oklahoma and western north Texas by 4 pm, then spread north and east through the evening. Impacts... Hail up to golf ball size. Winds 60 to 80 mph. Low tornado risk, mainly in the Enhanced Risk area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall and Flooding... Additional rainfall may cause flooding due to saturated soils across the region. The highest risk for flooding is across northern and western Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is a risk for severe thunderstorms Sunday through Wednesday. The greatest risk will be on Tuesday, mainly across northern and central Oklahoma. .Heavy Rainfall and Flooding... Flooding will continue into next week and additional heavy rain from thunderstorms will exacerbate the flooding, especially across northern portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 25, 6:23 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 4 ESE ERICK 35.19N 99.80W
05/25/2019 M65 MPH BECKHAM OK ASOS
&&
JTLocal storm report, May 25, 6:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FLASH FLOOD WOODWARD 36.43N 99.39W
05/25/2019 WOODWARD OK PUBLIC
1.5 FEET OF WATER ON MANY ROADWAYS AND PARKING LOTS. MOST
ROADS ARE INACCESSIBLE.
&&
JTLocal storm report, May 25, 6:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM LIGHTNING 3 SE QUINLAN 36.42N 99.01W
05/25/2019 WOODWARD OK EMERGENCY MNGR
TANK BATTERY HIT BY LIGHTNING, ON FIRE.
&&
JTLocal storm report, May 25, 6:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 6 S WOODWARD 36.35N 99.39W
05/25/2019 WOODWARD OK EMERGENCY MNGR
POWER LINES DOWN.
&&
JTLocal storm report, May 25, 6:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 SE SAYRE 35.28N 99.62W
05/25/2019 E0.50 INCH BECKHAM OK PUBLIC
MPING REPORT.
&&
JTLocal storm report, May 25, 7:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 10 NW ELK CITY 35.51N 99.54W
05/25/2019 E0.75 INCH ROGER MILLS OK PUBLIC
MPING REPORT.
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:11 PM CDT | Flash Flood Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 3 hr |
| May 25, 7:11 PM CDT | Tornado Warning | OUN | Alfalfa | 34 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major | 47 min |
| May 25, 7:32 PM CDT | Tornado Warning | OUN | Major | 28 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 50 min |
| May 25, 7:42 PM CDT | Tornado Warning | OUN | Washita | 33 min |
| May 25, 7:43 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more | 6 hr |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 45 min |
| May 25, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 37 min |
| May 25, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher | 46 min |
| May 25, 8:03 PM CDT | Tornado Warning | OUN | Beckham, Greer, Kiowa, Washita | 27 min |
| May 25, 8:07 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 25, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 45 min |
| May 25, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 41 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 51 min |
| May 25, 8:35 PM CDT | Flash Flood Warning | OUN | Greer, Harmon, Jackson, Kiowa | 3 hr |
| May 25, 8:43 PM CDT | River Flood Warning | OUN | Beckham, Greer, Kiowa | 42 hr |
| May 25, 8:44 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 6 hr |
| May 25, 8:44 PM CDT | River Flood Warning | OUN | Cotton | 49 hr |
| May 25, 8:45 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 45 min |
| May 25, 8:54 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Washita | 6 hr |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 62 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 50 min |
| May 25, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble, Payne | 50 min |
| May 25, 9:36 PM CDT | Areal Flood Warning | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 9 hr |
| May 25, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 64 min |
| May 25, 9:46 PM CDT | Flash Flood Warning | OUN | Caddo, Custer, Greer, Kiowa, Washita | 6 hr |
| May 25, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 60 min |
| May 25, 10:12 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more | 6 hr |
| May 25, 10:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 68 min |
| May 25, 10:24 PM CDT | Flash Flood Warning | OUN | Kingfisher | 6 hr |
| May 25, 10:24 PM CDT | Tornado Warning | OUN | Canadian, Grady | 21 min |
| May 25, 10:26 PM CDT | Tornado Warning | OUN | Canadian | 19 min |
| May 25, 10:40 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain | 20 min |
| May 25, 10:49 PM CDT | Tornado Warning | OUN | Oklahoma | 26 min |
| May 25, 11:07 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 6 hr |
| May 25, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 38 min |
| May 25, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 47 min |
| May 25, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 54 min |
| May 25, 11:26 PM CDT | Flash Flood Warning | OUN | Lincoln, Payne, Pottawatomie | 6 hr |
| May 25, 11:38 PM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 6 hr |
| May 25, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 50 min |
| May 25, 11:40 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Pottawatomie, Seminole | 46 min |
| May 25, 11:55 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 35 min |
| May 26, 12:15 AM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 26, 12:26 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 34 min |
| May 26, 12:44 AM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| May 26, 1:42 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more | 36 hr |
| May 26, 1:44 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 24 hr |
| May 26, 2:31 AM CDT | Areal Flood Warning | OUN | Beckham, Caddo, Custer, Greer, Kiowa, Roger Mills and 1 more | 24 hr |
| May 26, 3:07 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 34 hr |
| May 26, 3:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 16 hr |
| May 26, 3:15 AM CDT | River Flood Warning | OUN | Woodward | 8 days |
| May 26, 3:18 AM CDT | River Flood Warning | OUN | Canadian | 28 hr |
| May 26, 3:24 AM CDT | Special Weather Statement | OUN | Harper | 36 min |
| May 26, 3:25 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 26, 3:29 AM CDT | River Flood Warning | OUN | Grady | 5 days |
| May 26, 3:43 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 26, 3:54 AM CDT | Special Weather Statement | OUN | Harper | 36 min |
| May 26, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 43 min |
| May 26, 4:09 AM CDT | River Flood Warning | OUN | Kingfisher | 17 hr |
| May 26, 4:16 AM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more | 24 hr |
| May 26, 4:22 AM CDT | Areal Flood Advisory | OUN | Harper, Woods | 3 hr |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| May 26, 4:29 AM CDT | Special Weather Statement | OUN | Grant | 31 min |
| May 26, 4:46 AM CDT | Areal Flood Warning | OUN | Harper, Woods | 6 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 50 min |
| May 26, 5:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 26, 5:22 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 3 hr |
| May 26, 5:58 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| May 26, 6:03 AM CDT | Areal Flood Warning | OUN | Alfalfa, Grant, Woods | 5 hr |
| May 26, 6:26 AM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 26, 6:55 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| May 26, 7:23 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| May 26, 8:01 AM CDT | Special Weather Statement | OUN | Kay | 44 min |
| May 26, 9:39 AM CDT | River Flood Warning | OUN | Alfalfa, Woods | 49 hr |
| May 26, 9:40 AM CDT | River Flood Warning | OUN | Harper, Woods, Woodward | 3 days |
| May 26, 10:05 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 45 hr |
| May 26, 12:47 PM CDT | Areal Flood Warning | OUN | Ellis, Woodward | 6 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.